# SDR 08FDEA04481

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 652954811
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, DITCHING PAN FWD SUPPORT ANGLE AT BS 1176 RBL 53-70 IS CRACKED.  REMOVED DAMAGED ANGLE, FABRICATED HEAT TREATED NEW ANGLE. INSTALLED NEW   ANGLE (CLASSIFIED AS A MINOR REPAIR) REF DWG 65-29548-11& 51-30-02.
